# SDR SWAA2025011686569

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 21,323 hours, 11,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 141HW CRACKED AT EDGE.   REMOVED AND FABRICATED NEW PANEL PER MM 25-52-01;[02] REMOVED AND FABRICATED NEW PANEL PER MM 25-52-01.
